Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Calculating machine solution of quadratic and cubic equations by the odd number method

Author: W. E. Bleick
Journal: Math. Comp. 2 (1947), 321-324
MSC: Primary 65.0X
MathSciNet review: 0022713
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Allen C. Eastlack, [Methods of approximating roots of a quadratic equation, with a calculating machine], Amer. Inst. Actuaries, Record, v. 24, 1935, p. 21-23.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1947 American Mathematical Society